# SDR CALA2013103092533

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 64,245 hours, 24,341 cycles
- Engine: Iae V2527A5
- Engine time: 62,194 hours, 23,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V10048
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 62,194 hours, 23,681 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENG 1 HAVING 2 SEPARATE STALL EVENTS DURING DESCENT AT THROTTLE REDUCTION.  AFTER SECOND STALL CREW CONTINUED WITH ENG AT IDLE. ENGINE DID NOT SHUTDOWN AT ANY TIME. TROUBLESHOOT IAW TSM. NR 1 ENG REPLACED IAW MT71-017.
